View Single Post
Old 08-26-2011, 01:18 PM   #12
greenMamaOwl's Avatar
greenMamaOwl
Registered Users
seller
 
Join Date: May 2010
Location: Pennsylvania
Posts: 3,456
My Mood:
I'm glad you posted this.

I had the Mirena put in at the beginning of Feb., this year. My LO was born on January 19th.

For the past month-ish, I have felt a bit "off." I know the Mirena can do that to you, but I have had it in before, and this time it's different. I lost a little bit of weight shortly after having DS#2, and I have put it all back on within the past 4 weeks. I have also been feeling tired/sluggish, low sex drive, and have recently had an increase in appetite. I also have been TMI--- spotting brown for a few weeks on and off now! I know the Mirena could be very well to blame, but in the back of my mind, I just cant help but think there's a very small possibility that could be prego. Am I crazy??

Any advice or suggestions? (Sorry to thread-jack OP!)
greenMamaOwl is offline   Reply With Quote